Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hypothyroid patient, irregular periods. Taking thyronorm, prescribed diane 35, light bleeding. Suggestions?

dear doctor i m hypothyroid patient. my doc advice me thyronmm 50 mg and i hv irregularity in periods .My cycle days r around 35 days. so she advice me Diane 35 tablets for regular period cycle. My period was started by yesterday. But i hv vry low flow so can u suggest wht will i do pls. I would got married on 10 nov 2012
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

The oral contraceptive pill is associated with decreased menstrual flow and also with decreased menstrual pain.It will likely be effective in regularising your period.In general, the decreased flow and pain are thought to be positive side effects of the pill.

In terms of future conception, you will have to discontinue the pill.If conception is difficult your doctor, after running appropiate tests on you and your partner, may recommend other medication that is used in assisting fertility ( if there are no other issues like blockage of the tubes)

I hope this helps
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor